Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Low BP, dizziness. Cardiological test normal. BP getting high. Is it because of anxiety?

Hi, question on BP . I am a woman, age 53, cholesterol 182 (mostly good, not on meds). I exercise daily (aerobic, some weights), have vasovagal syncope . Cardiologist says it is a mild case. I had been having low BPS like 90/50, some dizziness . No meds, told me to hydrate, increase salt intake. Stress test/echo last July was normal. Lower BP number he said did not adjust as quickly as he would like, but said not to be concerned. He said it often indicates that I will have high BP at some point in my life. No weight issues but I do have chronic fatigue . SO - here s my question. I went to the MD for another reason and my BP was 135 over 88. He said it was a little high but I am always very nervous at the MD office. He took it again a minute later and it was 120/80. He said to check it at home from time to time. So yesterday I checked it in the afternoon and it was 137/90. I feel like I am having some anxiety - probably over this! I checked it after exercising today (15 mins after) and it was 126/80, pulse 70. What does this all mean? pre-hypertensive?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that you are having labile blood pressure.
As your all cardiac parameters are normal, nothing to worry.
As you are 53 years, due to hormonal imbalance this problem might be there.
Take plenty of water, electrolytes and good food.
Avoid anxiety or stress.
Ok and take care.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor